Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I fell sick with high fever.

I am male 30 .before 3 months I fell sick with high fever. My doctor gave me antibiotics which were 1000mg. Those reduced my fever but I got reg itchy spots on my penis. I consulted a dermatologist, he told this is because of immune loss due to high dosage of antibiotic, and gave me CANESTAIN ( citrimazol 10%) cream to apply and 10 days B+ vitamin tablets. All itch and red spots gone. But they returned after a month.I applied the cream, they went off completely. But It has come back yesterday. I am worried now.
Asked On : Mon, 6 Dec 2010
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi.... the above signs and symptoms are suggestive of allergic reaction of the body..
which is manifested on the penis... you need to find the cause for the allergy and prevent it..
Hope I have answered your question..

Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor